# SDR A6WA201643921

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 27,358 hours, 26,525 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AILERONS PAUSE AT FULL DEFLECTION, BOTH CONTROLS & THEY SEEM TIGHT.  RECEIVED AILERON TRIM FLAG ON PFD INFLIGHT & AT TIMES AUTOPILOT TURN WOULD CAUSE HESITATION & THEN A JERK MOVEMENT OF CONTROL YOKE.
